A Note on Edge Isoperimetric Numbers and Regular Graphs

Bonnet, Édouard and Sikora, F (2016) A Note on Edge Isoperimetric Numbers and Regular Graphs. INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 27 (6). pp. 771-774. ISSN 0129-0541 10.1142/S0129054116500283

[img] Text
Bonnet_771_3173286_z.pdf
Restricted to Registered users only

Download (150kB)

Abstract

This note resolves an open problem asked by Bezrukov in the open problem session of IWOCA 2014. It shows an equivalence between regular graphs and graphs for which a sequence of invariants presents some symmetric property. We extend this result to a few other sequences. © 2016 World Scientific Publishing Company.

Item Type: Article
Uncontrolled Keywords: Regular graphs; Edge isoperimetric problem
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 01 Feb 2017 07:59
Last Modified: 01 Feb 2017 07:59
URI: http://eprints.sztaki.hu/id/eprint/9053

Update Item Update Item